Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Central idempotents in group algebras


Author: Daniel Rider
Journal: Bull. Amer. Math. Soc. 72 (1966), 1000-1002
DOI: https://doi.org/10.1090/S0002-9904-1966-11617-8
MathSciNet review: 0200744
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191-212. MR 133397
  • 2. Walter Rudin, Idempotent measures on abelian groups, Pacific J. Math. 9 (1959), 195-209. MR 105593
  • 3. Walter Rudin, Idempotents in group algebras, Bull. Amer. Math. Soc. 69 (1963), 224-227. MR 145365
  • 4. Walter Rudin and Hans Schneider, Idempotents in group rings, Duke Math. J. 31 (1964), 585-602. MR 167853
  • 5. W. R. Scott, Group theory, Prentice-Hall, Englewood Cliffs, N. J., 1964. MR 167513


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11617-8

American Mathematical Society